advertisement
Question
Posted by: Lesley Fullard | 2020/04/28

Antibiotic and purbac

I am taking two purbac double strengths a day for chronic cystitis to try and bring the infection under control.. Today I have a headache and I'm wondering if Im allergic. I also still have some infection after 4 days of double dose. What should I do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAllergy expert
- 2020/05/28

Purbac is an entry level antibiotic to treat cystitis (a bladder infection). Hopefully your doctor will have tested the urine to see if the bacteria (usually an E Coli)is sensitive to Purbac (also called Trimethoprim). If you have chronic cystitis, nitrofurantoin may be a better antibiotic to take. Most medications can cause headaches and this isn't an allergic reaction. Please discuss your symptoms and non-response to treatment with your GP.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement